# SDR CA011102001

- Difficulty date: October 27, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Condition: Failed
- Location: Engine
- Part time: 23,943 hours, 25,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEVELING OFF AT FL 240 AFTER TAKING OFF NR 1 ENG OIL PRESSURE WARNING LIGHT ILLUMINATED WITH ASSOCIATED BELOW 40 PSI IND. ON GAUGE. ENG SHUTDOWN&PROP FEATHERED AS PER CO POLICY, PILOT CONTACTED MOC&ELECTED TO RETURN BACK TO POINT OF DEPTR&LANDED W/O INCID..MAINT ONSITEAND WERE DISPATCHED TO INCOMING A/C UPON INIT INSP THEY DISCOVERED THAT OIL COOLER LEAKING PARTS WERE SENT FROM YHZ INST&TH E ENG GROUND CHECKED SERVICEABLE. A/C DISPATCHED BACK INTO SERVICE W/O FURTHER INCID.. ONCE OIL COOLER BACK IN YHZ IT PRESSURE TESTED WHICH REVEALED THAT WELD ON ONE OF TANKS HAD RUPTURED
